智庫微信

訂閱郵件

聯系我們

聯系我們

所屬機構

山東大學

個人簡歷

山東大學齊魯證劵金融研究院院長
山東大學數學學院副院長

研究領域

金融數學、計量經濟學、概率統計、導向隨機微分方程、保險與精算、數理經濟學

教育背景

1983年 畢業于山東師范大學數學系,獲理學學士學位。
1988年 畢業于東華大學,獲理學碩士。
1998年 畢業于山東大學,獲博士學位。

學術兼職

教育部教學指導委員會統計學分委會委員
山東大學金融研究院常務副院長
加拿大 The University of Western Ontario 統計與精算科學系兼職教授
全國概率統計學會理事、全國應用統計學會常務理事

社會榮譽

國家教育部第六批“長江學者”獎勵計劃特聘教授
國家杰出青年科學基金獲得者
國家“百千萬人才工程”國家級人選
第十四屆孫治方經濟科學獎獲得者

研究成果

論文:
[1] Z. Chen and R. Kulperger, Minimax pricing and Choquet pricing, to appear Insurance: Mathematics and Economics , 2005.
[2] Z. Chen and R. Kulperger, A stochastic competing species model and ergodicity, to appear Journal of Applied Probability, 2005.
[3] Z. Chen and R. Kulperger, Inequalities for upper and lower probabilities. Statist. Probab. Lett. Vol 73, 3(2005) 233-241.
[4] Z. Chen, T. Chen and M. Davison, Choquet expectation and Peng’s g-expectation. Annals of Probability, Vol.33, No. 3 (2005) 1179-1199.
[5] Z. Chen, R. Kulperger and G. Wei, A comonotonic theorem for BSDEs. Stochastic processes and their applications. 115 (2005) 41–54.
[6] L. Jiang and Z. Chen, A result on the probability measures dominated by g-expectation. Acta Mathematicae Applicatae Sinica, English Series,Vol. 20, No. 3 (2004) 507–512.
[7] L. Jiang and Z. Chen, ON Jensen’s inequality for g-expectation. Chin. Ann. Math. 25B, 3 (2004), 401–412.
[8] Z. Chen, R. Kulperger and J. Long, Jensen’s inequality for g-expectations Part I. C. R. Acad. Sci. Paris Sér. I Math. 337 (2003), No.11, 725-730.
[9] Z. Chen, R. Kulperger and J. Long, Jensen’s inequality for g-expectations Part II. C. R. Acad. Sci. Paris Sér. I Math. 337 (2003), No. 12.
[10] Z. Chen and L. Epstein, Ambiguity, risk, and asset returns in continuous time. Econometrica 70 (2002), No. 4, 1403—1443.
[11] Z. Chen, On existence and local stability of solutions of stochastic differential equations. Stochastic Anal. Appl. 19 (2001), No. 5, 703--714.
[12] Z. Chen and S. Peng, Continuous properties of $G$-martingales. Chinese Ann. Math. Ser. B 22 (2001), No. 1, 115--128.
[13] Z. Chen and B. Wang, Infinite time interval BSDEs and the convergence of g-martingales. J. Austral. Math. Soc. Ser. A 69 (2000), No. 2, 187--211.
[14] Z. Chen and S. Peng, A general downcrossing inequality for g-martingales. Statist. Probab. Lett. 46 (2000), no. 2, 169--175.
[15] Z. Chen, A property of backward stochastic differential equations. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 4, 483--488.
[16] Z. Chen, A new proof of Doob-Meyer decomposition theorem. C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 10, 919--924.
[17] Z. Chen, Existence and uniqueness for BSDE with stopping time. Chinese Sci. Bull. 43 (1998), no. 2, 96--99.
[18] Z. Chen and S. Peng, A decomposition theorem of g-martingales. SUT J. Math. 34 (1998), no. 2, 197—208
[19] L. Jun, Z. Chen and Y. Qing, Minimum expectation and backward stochastic differential equations. (Adv. Math) 數學進展,32 (2003), 441—448.
[20] Z. Chen and X. Wang, Comonotonicity of backward stochastic differential equations. Recent developments in mathematical finance (Shanghai, 2001), 28--38, World Sci. Publishing, River Edge, NJ, 2002.
[21] Z. Chen, Generalized nonlinear mathematical expectations: the g-expectations. (Adv. Math.) 數學進展 28 (1999), no. 2, 175—180
[22] Z. Chen, Existence of solutions to backward stochastic differential equations with stopping times. 科學通報42 (1997), no. 22, 2379--2382

聯系方式

[email protected]